Next Article in Journal
Strategic Behavior and Optimal Inventory Level in a Make-to-Stock Queueing System with Retrial Customers
Next Article in Special Issue
On Approximate Variational Inequalities and Bilevel Programming Problems
Previous Article in Journal
A New Closed-Form Formula of the Gauss Hypergeometric Function at Specific Arguments
Previous Article in Special Issue
Asymptotic Behavior of Some Differential Inequalities with Mixed Delays and Their Applications
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 318

Article: Quasi-Contraction Maps in Subordinate Semimetric Spaces
Authors: by Areej Alharbi, Hamed Alsulami and Maha Noorwali
Link: https://www.mdpi.com/2075-1680/13/5/318

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop